# SDR SWAA2024062790961

- Difficulty date: May 29, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 64,641 hours, 35,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 827 Rbl 19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRAP AT BS 827+18 RBL 18.5 WL 156 (MARKED)<[01] REMOVED AND REPLACED STRAP ASSY P/N 146A8128-19; LOT: 1565782-1 LOCATE BETWEEN BS 827+18' RBL 18.5 WL 156 IAW B-737-700 SRM 51-10-02 SRM 51-40-02 & DWG# 146A8340 REV:C.;[02] VERIFIED RII ITEM NUMBER 1.;[03] VERIFIED RII ITEM # 1; CARD COMPLETE.;[04] UPDATE-VERIFIED STEP 1 AND CORRECTIVE ACTION ITEMS; CARD COMPLETE.;[05] UPDATED MEASUREMENTS SECTION;[06] VERIFIED UPDATED MEASUREMENT TABLE AND CORRECTIVE ACTION ITEMS; CARD COMPLETE.
